MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN030771
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: the white leur hub separated from the device when changing the dressing.The proximal channel was clamped, and the catheter was changed.There was no negative clinical consequence for the patient.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer report of an extension line/luer hub separation was confirmed through complaint investigation of the returned sample.The customer returned one 3-lumen catheter for analysis.The proximal luer hub was separated and not returned.Visual analysis revealed that the proximal luer hub separated from its extension line.The point of separation could not be determined without the proximal luer hub returned for analysis.The proximal extension line separation point appeared partly smooth and partly rough and jagged.The inner diameter (id) of the extension line at the separation point measured 0.058", or 1.4732mm via calibrated pin gauge, which is within the specification limits of 1.42mm - 1.50mm per the proximal extension line graphic.Functional inspection could not be performed as the rest of the catheter was not returned for analysis.The ifu provided with this kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." a device history record review was performed based on a potential lot from sales history, and no relevant findings were identified.Without the separated luer hub returned for analysis, the probable root cause cannot be determined from the available information.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17180490
Report Number3006425876-2023-00574
Device Sequence Number20490537
Product Code DQY
UDI-Device Identifier30801902125959
UDI-Public30801902125959
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN030771
Device Catalogue NumberCS-15703
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown